2 results for ordered cone metric space.

Parameters for your search query:
Keyword    ordered cone metric space

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Result in Ordered Complete Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 43-45. DOI: 10.12691/ajams-4-2-3
Pub. Date: May 12, 2016Views: 6807Downloads: 4702
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 249-251. DOI: 10.12691/ajams-2-4-15
Pub. Date: August 24, 2014Views: 11323Downloads: 6427
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types